# SDR SWIA202157761

- Difficulty date: March 6, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SEAL STRIKER'S FWD HOLE IS EXTREMELY ELONGATED.     (C-CHECK RO 4/22/2021)    REMOVED DAMAGED PAX DOOR LOWER SEAL STRIKER AND INSTALLED NEW PAX DOOR LOWER SEAL STRIKER P/N:SH670-31886-3S REF CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-31810 REV Y COMPLIED WITH 51-900-1002-SKY
